Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have diarrhea, headache, lightheadedness, dizziness, tired when standing in sun. Allergic to sun exposure?

i show horses, so i am in the sun a lot for horse shows... i have noticed that i get diarrhea a lot when i am outside in the sun doing things.. i also get head aches all the time from the humidity, and after the diarrhea spells i am very light headed and dizzy when i stand, also very tired whenever i am out in the sun! my question is if the diarrhea would be caused by the sun? and is it possible i am allergic to sun exposure?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
no chances of sun exposure allergies
your allergies trigers by hot
you must have sinusitis which is triggered in hot and discharge of mucus in back of throat and abdomn causes this
get xray pns and tret sinuses your problems will decrease by doing allergy treatments
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor